# SDR DALA2025070805108

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 DTA MONITOR INSPECTION LOG REF ERA 627037-14, THE FUSELAGE SKIN WAS FOUND DENTED (3 EA PROTRUDING) BETWEEN BSTA 1380 & BSTA 1400 AND BETWEEN S-28R & S-30. CORRECTIVE ACTION: REF ERA 627037-14. (1068906)
